# SDR RAIA970424

- Difficulty date: April 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Engine
- Part time: 4,231 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: B

## Discrepancy

JFK - FLT 7747 - LEFT ENGINE ERRATIC TORQUE FLUCTUATION.  SHUT DOWN ENGINE.  DIVERTED TO BWI.  MAINTENANCE REPLACED LEFT ENGINE.  UPON INSPECTION OF GEARBOX, FOUND STUB SHAFT SPLINED SPUR GEAR FAILED.  (X)
